Alert archive / Nebraska / Special Weather Statements in 2012

Special Weather Statement, NWS Cheyenne, WY

June 20, 2012Box Butte County, Morrill County, Nebraska

NWS Cheyenne, WY issued this special weather statement at Jun 20, 2012, 1:47 AM MDT for Box Butte County, Morrill County, Nebraska. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2012, 1:47 AM MDT (07:47 UTC)
Expired
Jun 20, 2012, 2:45 AM MDT
In force
58 min
Issued by
NWS Cheyenne, WY

Counties Box Butte County, NE, Morrill County, NE

The radar

The Cheyenne radar (KCYS), 186 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.8 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2012-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2151 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2012-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2151 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
2585 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

034 
WWUS85 KCYS 200747
SPSCYS

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
147 AM MDT WED JUN 20 2012

NEZ002-003-019>021-200845-
BANNER NE-BOX BUTTE NE-DAWES NE-MORRILL NE-SCOTTS BLUFF NE-
147 AM MDT WED JUN 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN SCOTTS
BLUFF...MORRILL...EXTREME SOUTHEASTERN DAWES...EASTERN BOX BUTTE AND
EASTERN BANNER COUNTIES UNTIL 245 AM MDT...

AT 142 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
HEMINGFORD TO MOOMAWS CORNER TO BAYARD TO 13 MILES SOUTHWEST OF
REDINGTON...AND MOVING NORTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
HEMINGFORD AND REDINGTON AROUND 155 AM MDT.
THE INTERSECTION OF HIGHWAY 385 AND L62 AND ANGORA AROUND 200 AM MDT.
BEREA AROUND 205 AM MDT.
BRIDGEPORT STATE RECREATION AREA AROUND 215 AM MDT.
NORTHPORT...COURT HOUSE AND JAIL ROCKS...WILD HORSE BUTTE...
BRIDGEPORT AND ALLIANCE AROUND 220 AM MDT.
ALLIANCE AIRPORT AROUND 230 AM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4167 10280 4141 10356 4179 10334 4229 10320
      4244 10280 4245 10276 4235 10274 4210 10274
      4209 10269 4202 10269 4200 10267 4187 10267
TIME...MOT...LOC 0746Z 242DEG 27KT 4224 10311 4186 10322
          4179 10324 4148 10345

$$

RUBIN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Jun 19, 9:01 PM MDT, 4 hours 46 minutes earlier.

Area forecast discussion, Jun 19, 9:01 PM MDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
901 PM MDT TUE JUN 19 2012

.UPDATE...
EVENING WATER VAPOR IMAGERY AND 00Z UPPER AIR DATA SHOWED A
SHORTWAVE MOVING EAST THROUGH SOUTHERN IDAHO AND NORTHERN UTAH.
THIS FEATURE WILL EVENTUALLY MOVE THROUGH WYOMING AND THE
NEBRASKA PANHANDLE THROUGH THE OVERNIGHT PERIOD AND ENHANCE THE
SYNOPTIC SCALE LIFT FOR CONVECTION. A SURFACE TROUGH...VISIBLE IN
SATELLITE AND RADAR REFLECTIVITY...WAS ADVANCING EAST ACROSS THE
CENTRAL AND SOUTHERN LARAMIE RANGE. SCATTERED HIGH-BASED SHOWERS
AND TSTORMS WERE DEVELOPING RAPIDLY ALONG AND EAST OF THE LARAMIE
RANGE...SOME PRODUCING FREQUENT LIGHTNING AND BRIEF MODERATE TO
HEAVY RAIN. EXPECT THE BULK OF THE CONVECTION TO PUSH EAST FROM
THE SOUTHEAST WYOMING PLAINS INTO NORTHERN AND CENTRAL PORTIONS OF
THE NEBRASKA PANHANDLE TONIGHT.

WINDS WERE EASTERLY 10-20 KT EAST OF THE TROUGH AND NORTHWESTERLY
15-25 KT AND GUSTY TO THE WEST. RELATIVE HUMIDITIES HAVE BEEN
SLOWLY RECOVERING WEST OF THE LARAMIE RANGE WITH VALUES ABOVE
15 PERCENT TO THE EAST. ALLOWED THE RED FLAG WARNING TO EXPIRE
AT 9 PM.

&&

.PREV DISCUSSION... /ISSUED 550 PM MDT TUE JUN 19 2012/

AVIATION...00Z TAF ISSUANCE...
MAIN AVIATION CONCERN TONIGHT WILL BE WITH THE MID-EVENING THROUGH
OVERNIGHT SHOWER AND THUNDERSTORM POTENTIAL ACROSS MAINLY WESTERN
NEBRASKA AIRFIELDS. A STRONG DISTURBANCE WILL APPROACH THE AREA
TONIGHT AND INTERACT WITH A NEARLY STATIONARY SURFACE FRONT TO
PRODUCE THESE ISOLATED TO SCATTERED LATE EVENING AND OVERNIGHT
CONVECTION. FOR NOW KEPT THE IDEA OF VCTS GOING AT ALL OF THE
EASTERN PLAIN AIRPORTS AND WILL CONTINUE TO MONITOR ITS
DEVELOPMENT THIS EVENING. RESIDUAL MOISTURE AND CONTINUED UPSLOPE
FLOW SHOULD PRODUCE MVFR OR EVEN LOCALLY IFR CIGS BETWEEN 08-14Z.
THESE WILL LIFT AS THE UPSLOPE FLOW BREAKS DOWN ON WEDNESDAY.

PREV DISCUSSION... /ISSUED 341 PM MDT TUE JUN 19 2012/

SHORT TERM...TONIGHT THROUGH THURSDAY...TEMPERATURES HAVE BEEN
COOLER TODAY AND THE LOW LEVEL MOISTURE HAS BEEN MUCH HIGHER OVER
THE PANHANDLE. ALSO...GUSTY NORTHERLY SURFACE WINDS WILL CONTINUE
AS HIGH AS 35 MPH THROUGH THE EARLY EVENING.

A SHORTWAVE TROUGH CURRENTLY UPSTREAM OF THE CWA WILL MOVE EAST
AND ACROSS THE REGION THROUGH EARLY AFTERNOON WEDNESDAY.  THE
FEATURE...THE ASSOCIATED 250 MB JET...MID LEVEL CONVERGENCE AND
THE AVAILABLE LOW LEVEL MOISTURE SHOULD COMBINE TO PRODUCE SOME
SHOWERS AND STORMS OVER THE EAST PART OF THE CWA TONIGHT AND INTO
WEDNESDAY MORNING.  MODELS CONTINUE TO DEPICT QPF DEVELOPING THIS
EVENING AND MAY HAVE A CLOSER TO 03Z START TIME AS THE DYNAMICS
APPROACH.  MID LEVEL LAPSE RATES WILL BE FAIRLY STEEP AT LEAST
THROUGH EARLY TONIGHT.  AS OF EARLY THIS AFTERNOON...THE AIR MASS
REMAINS VERY DRY AND CUMULUS HAS BEEN SLOW TO FORM.

HEIGHTS ALOFT REBUILD OVER THE ROCKIES STARTING WEDNESDAY AFTERNOON.
BY 00Z FRIDAY THE RIDGE AXIS WILL BE OVER WESTERN WYOMING.  SURFACE
HIGH PRESSURE MOVES OVER THE CWA WEDNESDAY NIGHT AND THEN MOVES
EAST AND OVER THE PLAINS ON THURSDAY.  TEMPERATURES WILL BE COOLER
ON WEDNESDAY AND THEN WARM FOR THURSDAY AS THE 700 MB READINGS
INCREASE TO 10C TO 14Z OVER SOUTHEAST WYOMING.  THE ATMOSPHERE DRIES
FOR WEDNESDAY AND WEDNESDAY NIGHT OVER THE CWA.  THE LOW LEVEL
MOISTURE INCREASES ON THURSDAY IN THE BOUNDARY LAYER RETURN FLOW.
IN ADDITION...THE LOW LEVEL THETA E RIDGE AXIS DEVELOPS OVER FAR
EASTERN WYOMING.  WILL KEEP THE FORECAST DRY FOR NOW AS THE ONLY
FORCING WILL BE WEAK LOW LEVEL CONVERGENCE ALONG THE MOUNTAINS.

LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...A STRONG UPPER LOW
OVER THE PACIFIC NORTHWEST AND A SECOND LOW OVER SOUTHEASTERN
CANADA WILL BECOME QUASI-STATIONARY THROUGH THE PERIOD...WITH A HIGH
AMPLITUDE RIDGE BUILDING OVER THE CENTRAL US IN BETWEEN. WITH
THIS PATTERN SETTING UP...SHOULD BE VERY HOT ACROSS THE CWA WITH
80S...90S AND A FEW 100S FOR MAX TEMPS EACH DAY. INITIALLY...A
SHORTWAVE MOVING ACROSS THE CWA ON FRIDAY WILL DEVELOP A LEE SIDE
TROUGH AND SFC LOW TO THE EAST. WITH THE TIGHTENING PRESSURE
GRADIENT DEVELOPING...WILL SEE MODERATE AND GUSTY WESTERLY WINDS
DEVELOP IN THE AFTERNOON ACROSS SOUTHEAST WYOMING. THIS WILL
COMBINE WITH VERY DRY CONDITIONS TO LIKELY PRODUCE CRITICAL FIRE
WEATHER CONDITIONS ON FRIDAY ACROSS SOUTHEAST WYOMING. BREEZY
CONDITIONS WILL PERSIST ON SATURDAY AND SUNDAY BUT MORE LLVL
MOISTURE SHOULD BE AVAILABLE AS HIGH PRESSURE BUILDS ACROSS THE
EASTERN PLAINS AND LLVL WINDS HERE BECOME EASTERLY. THEN FLOW
ALOFT WILL BECOME MORE SOUTHWEST WITH THE BUILDING RIDGE...AND
SHOULD BRING UP SOME MONSOONAL MOISTURE. EXPECT AFTERNOON AND
EVENING CHANCES FOR SHOWERS AND THUNDERSTORMS SUNDAY THROUGH
TUESDAY IN THIS PATTERN.

&&

FIRE WEATHER...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE
THROUGH THIS EVENING OVER MUCH OF SOUTHEAST WYOMING. A RED FLAG
WARNING REMAINS IN EFFECT FOR THAT PART OF THE CWA DUE TO THE
WARM...DRY AND BREEZY WEATHER. SOME SHOWERS AND THUNDERSTORMS
WILL AFFECT THE EAST PART OF THE CWA THIS EVENING AND INTO
WEDNESDAY MORNING. THEN COOLER AND LESS WINDY WEATHER WILL AFFECT
THE CWA WEDNESDAY AND WEDNESDAY NIGHT AS SURFACE HIGH PRESSURE
MOVES OVER THE REGION. WARMER...BREEZY AND STILL DRY WEATHER WILL
RETURN TO THE CWA THURSDAY. THEN CRITICAL FIRE WEATHER DAYS STILL
WILL BE LIKELY OVER MUCH OF THE CWA FRIDAY AND SATURDAY. THOSE
DAYS WILL BE VERY WARM...DRY AND WINDY. MID AND UPPER LEVEL
MOISTURE RETURNS TO THE REGION SUNDAY AND EARLY NEXT WEEK.
INITIALLY THIS MAY YIELD DRY THUNDERSTORMS AND MORE CRITICAL FIRE
WEATHER CONDITIONS ON SUNDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...WEILAND
LONG TERM...MAZUR
AVIATION...HAHN
UPDATE...JAMSKI
Hazardous weather outlook, Jun 19, 9:15 PM MDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
915 PM MDT TUE JUN 19 2012

WYZ101>119-201215-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
915 PM MDT TUE JUN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS ALONG AND
EAST OF THE LARAMIE RANGE THROUGH MIDNIGHT BEFORE MOVING EAST INTO
WESTERN NEBRASKA. BRIEF GUSTY WINDS TO 45 MPH...BRIEF MODERATE TO
HEAVY RAIN...SMALL HAIL AND FREQUENT LIGHTNING WILL OCCUR WITH THE
STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

GUSTY WESTERLY WINDS AND HOT TEMPERATURES WILL RETURN FRIDAY AND
SATURDAY. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BOTH DAYS
WITH AFTERNOON HUMIDITIES FALLING INTO THE SINGLE DIGITS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-201215-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
915 PM MDT TUE JUN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP RAPIDLY AND MOVE
ACROSS MUCH OF THE WESTERN NEBRASKA PANHANDLE. BRIEF GUSTY WINDS
TO 45 MPH...BRIEF MODERATE TO HEAVY RAIN...SMALL HAIL AND FREQUENT
LIGHTNING WILL OCCUR WITH THE STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

In the hours before

Local storm report, Jun 19, 11:52 PM MDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1152 PM MDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     HAIL             GERING                  41.83N 103.67W
06/19/2012  E2.00 INCH       SCOTTS BLUFF       NE   EMERGENCY MNGR

            NUMEROUS REPORTS OF GOLF BALL TO HEN EGG SIZED HAIL.
            SCOTTS BLUFF ASOS REPORTED 62 MPH GUST AT 1135 PM.
            WIDESPREAD REPORTS OF WINDOWS BROKEN IN SCOTTSBLUFF AND
            GERING

&&

GCLAYCOM
Special weather statement, Jun 20, 12:08 AM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1208 AM MDT WED JUN 20 2012

NEZ021-055-200715-
CHEYENNE NE-MORRILL NE-
1208 AM MDT WED JUN 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORRILL AND EXTREME
NORTHWESTERN CHEYENNE COUNTIES UNTIL 115 AM MDT...

AT 1205 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF REDINGTON...OR 30 MILES
NORTHWEST OF SIDNEY...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
COURT HOUSE AND JAIL ROCKS AROUND 1215 AM MDT.
THE INTERSECTION OF HIGHWAY 385 AND 92 AROUND 1230 AM MDT.
BROADWATER AROUND 1240 AM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4144 10262 4142 10326 4160 10330 4164 10312
      4159 10263
TIME...MOT...LOC 0608Z 251DEG 29KT 4154 10318

RUBIN
Local storm report, Jun 20, 12:16 AM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1216 AM MDT WED JUN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 AM     HAIL             BRIDGEPORT              41.67N 103.10W
06/20/2012  M0.25 INCH       MORRILL            NE   LAW ENFORCEMENT

&&

RUBIN
Local storm report, Jun 20, 12:45 AM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1245 AM MDT WED JUN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     HAIL             4 N BRIDGEPORT          41.72N 103.10W
06/20/2012  E1.50 INCH       MORRILL            NE   EMERGENCY MNGR

&&

GCLAYCOM
Local storm report, Jun 20, 1:18 AM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
118 AM MDT WED JUN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND GST     TORRINGTON              42.07N 104.18W
06/19/2012  M58.00 MPH       GOSHEN             WY   ASOS

1035 PM     HAIL             TORRINGTON              42.07N 104.18W
06/19/2012  M0.50 INCH       GOSHEN             WY   FIRE DEPT/RESCUE

            DIME SIZE HAIL FALLING.

1039 PM     HAIL             TORRINGTON              42.07N 104.18W
06/19/2012  E0.75 INCH       GOSHEN             WY   TRAINED SPOTTER

            PEAS TO PENNIES. HEAVY RAIN AND WIND GUSTS TO 45 MPH

1040 PM     HAIL             TORRINGTON              42.07N 104.18W
06/19/2012  M1.00 INCH       GOSHEN             WY   FIRE DEPT/RESCUE

1048 PM     HAIL             TORRINGTON              42.07N 104.18W
06/19/2012  E1.50 INCH       GOSHEN             WY   TRAINED SPOTTER

1053 PM     HEAVY RAIN       3 W TORRINGTON          42.07N 104.24W
06/19/2012  E1.50 INCH       GOSHEN             WY   FIRE DEPT/RESCUE

            REPORTED AT US HIGHWAY 85/26.

1058 PM     HAIL             HAWK SPRINGS            41.79N 104.27W
06/19/2012  M0.50 INCH       GOSHEN             WY   FIRE DEPT/RESCUE

1127 PM     HAIL             GERING                  41.83N 103.67W
06/19/2012  M1.75 INCH       SCOTTS BLUFF       NE   LAW ENFORCEMENT

1128 PM     HAIL             GERING                  41.83N 103.67W
06/19/2012  E1.50 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

1132 PM     HAIL             2 N GERING              41.86N 103.67W
06/19/2012  E1.75 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

            QUARTERS TO GOLF BALLS. DAMAGE TO WINDOWS OF SPOTTERS
            HOUSE.

1135 PM     HAIL             GERING                  41.83N 103.67W
06/19/2012  E2.00 INCH       SCOTTS BLUFF       NE   EMERGENCY MNGR

            NUMEROUS REPORTS OF GOLF BALL TO HEN EGG SIZED HAIL.
            SCOTTS BLUFF ASOS REPORTED 62 MPH GUST AT 1135 PM.
            WIDESPREAD REPORTS OF WINDOWS BROKEN IN SCOTTSBLUFF AND
            GERING

1143 PM     HAIL             ALLIANCE                42.10N 102.87W
06/19/2012  M1.00 INCH       BOX BUTTE          NE   CO-OP OBSERVER

1205 AM     HAIL             4 N BRIDGEPORT          41.72N 103.10W
06/20/2012  E1.50 INCH       MORRILL            NE   EMERGENCY MNGR

1216 AM     HAIL             BRIDGEPORT              41.67N 103.10W
06/20/2012  M0.25 INCH       MORRILL            NE   LAW ENFORCEMENT

&&

GCLAYCOM
Special weather statement, Jun 20, 1:47 AM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
147 AM MDT WED JUN 20 2012

NEZ002-003-019>021-200845-
BANNER NE-BOX BUTTE NE-DAWES NE-MORRILL NE-SCOTTS BLUFF NE-
147 AM MDT WED JUN 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN SCOTTS
BLUFF...MORRILL...EXTREME SOUTHEASTERN DAWES...EASTERN BOX BUTTE AND
EASTERN BANNER COUNTIES UNTIL 245 AM MDT...

AT 142 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
HEMINGFORD TO MOOMAWS CORNER TO BAYARD TO 13 MILES SOUTHWEST OF
REDINGTON...AND MOVING NORTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
HEMINGFORD AND REDINGTON AROUND 155 AM MDT.
THE INTERSECTION OF HIGHWAY 385 AND L62 AND ANGORA AROUND 200 AM MDT.
BEREA AROUND 205 AM MDT.
BRIDGEPORT STATE RECREATION AREA AROUND 215 AM MDT.
NORTHPORT...COURT HOUSE AND JAIL ROCKS...WILD HORSE BUTTE...
BRIDGEPORT AND ALLIANCE AROUND 220 AM MDT.
ALLIANCE AIRPORT AROUND 230 AM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4167 10280 4141 10356 4179 10334 4229 10320
      4244 10280 4245 10276 4235 10274 4210 10274
      4209 10269 4202 10269 4200 10267 4187 10267
TIME...MOT...LOC 0746Z 242DEG 27KT 4224 10311 4186 10322
          4179 10324 4148 10345

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 10:20 PM MDTSpecial Weather StatementCYSGoshen25 min
Jun 19, 10:27 PM MDTSevere Thunderstorm WarningCYSGoshen48 min
Jun 19, 10:56 PM MDTSevere Thunderstorm WarningCYSGoshen34 min
Jun 19, 10:57 PM MDTAreal Flood AdvisoryCYSGoshen3 hr
Jun 20, 3:11 PM MDTFire Weather WatchCYS24 hr
Jun 19, 9:20 PM MDTSpecial Weather StatementCYSDawes25 min
Jun 19, 10:50 PM MDTSpecial Weather StatementCYSScotts Bluff25 min
Jun 19, 11:10 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes, Sioux50 min
Jun 19, 11:19 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill, Scotts Bluff41 min
Jun 19, 11:39 PM MDTSpecial Weather StatementCYSBox Butte21 min
Jun 19, 11:59 PM MDTSevere Thunderstorm WarningCYSMorrill31 min
Jun 20, 12:08 AM MDTSpecial Weather StatementCYSMorrill67 min

Nearby

Special Weather Statements in Nebraska, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.